Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Irregular primes to one million

Authors: J. P. Buhler, R. E. Crandall and R. W. Sompolski
Journal: Math. Comp. 59 (1992), 717-722
MSC: Primary 11Y35; Secondary 11B68, 11D41, 65T20
MathSciNet review: 1134717
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using "fast" algorithms for power series inversion (based on the fast Fourier transform and multisectioning of power series), we have calculated all irregular primes up to one million, including their indices of irregularity and associated irregular pairs. Using this data, we verified that Fermat's "Last Theorem" and Vandiver's conjecture are true for these primes. Two primes with index of irregularity five were already known; we find that there are nine other primes less than one million with index five and that the prime 527377 is the unique prime less than one million with index six.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y35, 11B68, 11D41, 65T20

Retrieve articles in all journals with MSC: 11Y35, 11B68, 11D41, 65T20

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society